# SDR CA110915006

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 3,635 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Cylider
- Component: Cylider
- Component part number: AE65314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  POOR & ROUGH RUNNING ENGINE.  COMPRESSION CHECK COMPLETED.  CTLS 2 AND 4 - NO COMPRESSION.  VISUAL INSP OF COMBUSTION CHAMBER(S) - FOUND EXHAUST VALVE STUCK OPEN.  CTLS NR 2 AND NR 4 REPLACED WITH NEW.  OIL SCREEN INSPECTED, CLEAR.  GROUND RUN, OPERATION SATISFACTORY.  ACFT IN TRANSIT, TIMES PENDING AVAILABILITY OF TECHNICAL LOGBOOK.
